MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH CRANIOTOMY PACK; NEUROLOGICAL TRAY

CARDINAL HEALTH 200, LLC CARDINAL HEALTH CRANIOTOMY PACK; NEUROLOGICAL TRAY
Model Number SNE13CR602
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: in the last two days, we have discovered a total of 15 cardinal surgical packs that had foreign objects in some part of the pack.These packs were all deemed as contaminated.The type of packs are spine packs, lower extremity pack, craniotomy pack and arthroscopy pack.At times, we opened multiple of the same packs only to find that each of them was contaminated.Due to this, we stopped opening packs in hopes of finding one not contaminated and instead had spd [sterile processing department] sterile core just pick the single sterile items that would otherwise be in the pack.This delayed us significantly.Of particular note is that during setup for an emergent class a craniotomy this morning, we opened four packs that were deemed contaminated.Due to this case being time critical, we moved to picking individual sterile supply items for the case.Some of the items deemed contaminated were thrown out but some have been retained by the operating room.Manufacturer response for arthroscopy pack, (brand not provided) (per site reporter).Reps [redacted] and [redacted] have been made aware.On site [redacted] and [redacted].Manufacturer response for neurological tray, cardinal health (per site reporter).Reps [redacted] and [redacted] have been made aware.On site [redacted] and [redacted].Manufacturer response for neurological tray, cardinal health (per site reporter).Reps [redacted] and [redacted] have been made aware.On site [redacted] and [redacted].

Brand Name
CARDINAL HEALTH CRANIOTOMY PACK
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key21890507
Report Number21890507
Device Sequence Number19715303
Product Code OJG
UDI-Device Identifier10197106862094
UDI-Public(01)10197106862094
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2025
Report Date (Section F) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSNE13CR602
Device Catalogue NumberSNE13CR602
Device Lot Number406312
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer04/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/17/2025